MathSciNet Relay Station
MathSciNet bibliographic data
MR244899 (39 #6212) 53.72 (20.00)
Milnor, John Growth of finitely generated solvable groups. J. Differential Geometry 2 1968 447–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement